| Catalog Number |
4540016-02 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 1 brief inquiry description easy pump didn't flow detailed inquiry description we had two easy pumps 100ml 2ml/hour that did not infuse any of its contents this week.The lot number was 23e19ge551.The issue appears to be a blockage in the tubing just below the filter.There is a small white piece inside the tubing that i guess is dried excess glue.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 1 a review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.